| Model Number |
M0062502020 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a navigator access sheath was used in the ureter during a flexible ureteroscopy procedure performed on (b)(6) 2022.During the procedure, it was noticed that the sheath was bent, exposing the wire inside.The procedure was completed with same original navigator access sheath.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported to boston scientific corporation that a navigator access sheath was used in the ureter during a flexible ureteroscopy (furs) procedure performed on (b)(6) 2022.During the procedure, it was noticed that the sheath was bent, exposing the wire inside.The procedure was completed with same original navigator access sheath.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: medical device code a0414 captures the reportable event of sheath torn material.